# SDR IPXA2025060660934

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 32,126 hours, 11,538 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Inoperative
- Location: Vhf
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**ATB**RADIO FAILURE BOTH L/R VHF RADIOS HAVE LOUD SIDE TONE, UNABLE TO RECEIVE -TRANSMIT AND RECEIVE REGAINED CAPTAIN RADIO WHEN SWITCHES IN ALT. CREW REPORT. PERSON ON HEADSET HAD JACK RIPPED OUT OF FLIGHT INTERPHONE RECEPTACLE DURING PUSH BACK.  BACKGROUND NOISE GOT PROGRESSIVELY WORSE ON CLIMB.  R&R FLIGHT INTERPHONE RECEPTACLE PER SWPM 20-60-00. TESTED FLIGHT INTERPHONE AND VHF AT CPT AND FO,S POSITIONS.  NO INTERFERENCE.  MM 23-51-00 & 23-12-00.
